# SDR UIEA2021071201532

- Difficulty date: July 11, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 93,968 hours
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Bottle
- Part number: 80130700
- Part serial: N275520
- Condition: Leaking
- Location: Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX O2 REGULATOR LEAKING(  REMOVED O2 BOTTLE AND INSTALLED OVERHAULED UNIT IAW AMM 35-11-03. LEAK CHECK PER AMM 35-11-00  )
